# SDR CALA2024110402784

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N37510
- Make and model: Boeing 737-9
- Aircraft serial: 43445
- Aircraft time: 13,374 hours, 4,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M02816 FAILS OP''S CHECK (REF. AAR NR 1000018372)REMOVED AND REPLACED ATTERY PACK M02816 IAW B737 AMM 33-51-06-96 0-802 AND PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK IAW B737 AMM 33-51-00-710-801. TESTED GOOD (WORK ACCOMPLISHED BY V947687 AND AAR QC V935067)
